J.H. – Wisconsin
Describe the symptoms and the timeline of the reaction.
I am part of this and resonate with what I've heard.
Female, 56, autoimmune Hashimoto's for 25 years. The day after my second Pfizer shot I started experiencing tingling, vibrations, burning, chest heaviness, (extreme anxiety type feeling), fatigue (extreme some days) and difficulty concentrating. I have had my synthroid levels checked and adjusted, a nerve conduction study (came back ok but was ""shamed"" by the doctor when I told him when it started-- although I said I was and am vaccine pro). On 6/26 I had an MRI and I'm waiting for the results but I'm afraid it won't show anything. The newscast I watched explained my situation completely! Yes, finally being heard. Note: my second shot was 4/16/21 so I have not experienced it as long as others, however, it is not dissipating. I felt no impacts after the first shot but they occurred within 24 hours of the second shot.
- J.H. Wisconsin"
I certify that the statements made in the above submission are true and correct to the best of my knowledge, information and belief.
I agree to allow React 19 to share my testimonial publicly on its website, social media, or webinar platforms. I further understand that my testimonial will be posted publicly and React 19 cannot prevent third-parties from sharing it once public.
I agree to notify React 19 immediately should I discover inaccuracies in my testimonial in order to maintain the integrity of React 19's advocacy platform.